# SDR HEEA0011427

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 6226137001
- Condition: Inoperative
- Location: Cockpit Loc
- Component: Vir32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCALIZER INOPERATIVE.
